MAUDE Adverse Event Report: Hologic, Inc LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

Hologic, Inc LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB300-05
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a localizer procedure on (b)(6) 2026, the "localizer rfid tag would not emit a signal during surgery.Multiple localizer readers and probes were used to troubleshoot." it was further reported that "radiology confirmed the tag was working prior to placing it and they were able to get a signal of the tag once the specimen was out, and very close to it, but no signal inside the breast." reporting indicates that in order to identify the tag location, "they had to bring in a c arm during surgery." no patient harm was reported; however, injury mdr is being submitted due to the additional intervention that was required.
 
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow-up report will follow with the information from the dhr.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
Hologic, Inc
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology dr
newark, DE 19702
MDR Report Key50024650
Report Number1222780-2026-00456
Device Sequence Number10579020
Product Code NEU
UDI-Device Identifier00855436007143
UDI-Public00855436007143
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB300-05
Device Catalogue NumberHB300-05
Device Lot Number57059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown